Jump to content

Tremors And Non-typical Pots


MNsue
 Share

Recommended Posts

Hello everyone,

I am back from a neuro apt today and am wondering if anyone else has problems with tremors? I had a tilt table done two weeks ago, and since my tremors(and everything else) have been pretty bad. The Neuro thought the tremors may be a side effect of midodrine? I don't really think so because I had them before I started Midodrine.

I was also told that I do not have typical POTS because my BP did not drop, but my HR went up to 170 very easily on the Tilt Torture Test (Sorry, I had to give it a new name after my last test). Has anyone else been told this?

Thanks for your input.

Rhonda

Link to comment
Share on other sites

i have tremors on my right side, i take neuronitn for seizures, and chronic pain, and what'd you know, it helped the tremors. as long as i keep taking my neuronitn i don't get them.

As for the tilt on my last one two and a half years ago i was told by the tech that i didn't have POTS eventhough at onoe point my bp was 160 (can't remember the bottom number), and my hr was 210. I was told by my new GI that my case is atypical of his other dysaut. patients as my bp drops really low with tachy. and i get HYPERtensive and brachy. I was recently diagnosed with some structural issues, don't know if any of that helps ya.

Alexa

Link to comment
Share on other sites

Medication can aggravate tremors most definitely. My tremors are some how connected to my heart. I don?t truly understand but I am learning to fight them off. Life with out heart medication makes it more difficult but its much easer to live with the tremors when I have my Inderal 160 mg. Stress also plays a large roll with tremors. I can break a bed when my body starts shaking. It?s an exhausting horrible feeling. :) Good luck!

Link to comment
Share on other sites

I have tremors a lot and am not on midrodine. My bp also goes sky high when upright. I don't think there is a normal pots. It's different for everyone, so I don't think anyone's is atypical, per se, just different wrong stuff going on.

My cardio said because I didn't faint, my TTT was negative, my pcp said that was bogus. You don't have to faint to have pots.

As far as the tremors, I never know what sets them off or what settles them down, they just come and go as they please. Very annoying....morgan

Link to comment
Share on other sites

:) Poor you. just as we have enough to deal with confusion is trown in ! i have really bad tremours on that med and was subsequently taken off it. Good Luck and remember when your feeling low that every day you put your foot to the floor is a good day !
Link to comment
Share on other sites

Hi Rhonda,

I also experience tremors to varying degrees. They become much more pronounced if I am up and walking about, if I am extra tired, have over-exerted, or have not been drinking enough water/taking enough salt. Sometimes I have the full body shakes, sometimes it is just my hands. I was on Midodrine for a while and did not notice any specific increase to the tremors, but everyone responds differently. I would think it may be more in relation to the TTT and may take a bit to settle back down.

My BP doesn't drop either, it elevates and my heartrate is around 170- 180 as well, so we sound a little bit similar! I wasn't told that I did not have typical Pots, I'm not sure what your doctor meant by that. As Morgan said, I don't think there is really a "typical" form of Pots. We are all pretty individual in how this affects us. Hope some of this helps you to sort things out.

Janet : Welcome to the site! Hope you get some good info here and meet all the great people.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...